# SDR DALA2024110410619

- Difficulty date: October 30, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N862DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31972
- Aircraft time: 26,411 hours, 10,173 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3862, EMERGENCY PATH LIGHTS INOP FROM ROW 22 TO 27. CORRECTIVE ACTION: REPLACED BATTERY PACK M1671. (LP 6372165)
